# SDR F3LA202110190077

- Difficulty date: October 15, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N323FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7925
- Aircraft time: 12,763 hours, 5,496 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Raft
- Part number: D30664709
- Part serial: M16422
- Condition: Inoperative
- Location: Zone 200
- Part time: 13,018 hours, 1,426 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, S
- Precautionary procedure: K

## Discrepancy

LP183473 ITEM 2 DISCREPENCY --- EMER POWER SUPPLY UNIT 10WL INOP. CORRECTIVE ACTION LP189477 ITEM 1 -- R+R R1 DOOR SLIDE IAW AMM 25-62-44-00-802-A +25-62-44-400-802-A TW JC-2756 DUE DATE 6/14/2022
